Saint Paul, MN
A 22-year-old female asked:
I take lamictal for seziures 10g in moringing and night. i started taking it last sept i am still feeling a little weird dizzy like is this normal?
3 doctor answers • 5 doctors weighed in
Pediatrics 26 years experience
Side effects: The side effects you are experiencing should be discussed with your doctor, who may want to perform certain tests and/or modify your dosing regimen.
4.1k viewsReviewed >2 years ago
A Verified Doctoranswered
Family Medicine 48 years experience
Side effects: Call prescribing physican- these can be side effects of multiple medications.
4.1k viewsAnswered >2 years ago
Neurology 37 years experience
Lamictal 10g ?: This must be a type-o If one adds 25 mg every 2 weeks it would take several years to get up to this dose and you would likely have become toxic several years ago. Check the dose again and by all means have levels drawn.
3.5k viewsReviewed >2 years ago
Last updated Apr 24, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.